# SDR DALA2015021501345

- Difficulty date: February 12, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 807-1033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT RT OVERWING FILLET PANEL AREA BETWEEN BS 807 - 1033 AND LONGERONS 17 - 18R.  REMOVE CORROSION AND REWORKED AREAS WERE MEASURED.  ORIGINAL THICKNESS ON STA Y=927-950, LONG 18-17 RT IS 0.160" AND REMAINING'S 0.157" ON STA Y=960-1003 LONGERONS 18-17 RT 0.125" AND REMAINING'S 0.119"AND STA Y=1003-1020 ORIGINAL'S 0.063" AND REMAINING'S 0.060", THEREFORE THESE ARE WITHIN LIMITS IAW SRM 53-04, PAR.57.  REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR. 26, 21 AND 14.
